Alert archive / Florida / Small Craft Advisories in 2008

Small Craft Advisory 36, NWS Melbourne, FL

October 11, 2008

NWS Melbourne, FL issued this small craft advisory at Oct 11, 2008, 4:16 PM EDT. It took effect at Oct 12, 2008, 4:00 PM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 11, 2008, 4:16 PM EDT (20:16 UTC)
In effect from
Oct 12, 2008, 4:00 PM EDT
Expired
Oct 16, 2008, 4:00 AM EDT
In force
4 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WHUS72 KMLB 112016
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 PM EDT SAT OCT 11 2008

AMZ550-552-555-570-572-575-120830-
/O.NEW.KMLB.SC.Y.0036.081012T2000Z-081015T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
416 PM EDT SAT OCT 11 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 11 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SUNDAY TO 11 PM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. 

&&

$$
6 follow-up statements
399 
WHUS72 KMLB 120802
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
402 AM EDT SUN OCT 12 2008

AMZ550-552-555-570-572-575-140800-
/O.CON.KMLB.SC.Y.0036.081012T2000Z-081015T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
402 AM EDT SUN OCT 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 11 PM EDT TUESDAY...

A LARGE AND STRONG HIGH PRESSURE RIDGE WILL BUILD OVER THE EASTERN
U.S. THROUGH THE EARLY PART OF THIS WEEK. A LONG FETCH OF EASTERLY
WINDS WILL CREATE DETERIORATING BOATING CONDITIONS WITH SEAS
BUILDING TO AROUND 10 FEET OFFSHORE AND ROUGH SURF DEVELOPING
ALONG THE EAST COAST MONDAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
244 
WHUS72 KMLB 140806
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
406 AM EDT TUE OCT 14 2008

AMZ550-552-555-150600-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-081015T0600Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
406 AM EDT TUE OCT 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ570-572-575-150600-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-081015T1400Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
406 AM EDT TUE OCT 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM WEDNESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
608 
WHUS72 KMLB 142002
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT TUE OCT 14 2008

AMZ550-142115-
/O.CAN.KMLB.SC.Y.0036.000000T0000Z-081015T0600Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
402 PM EDT TUE OCT 14 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ552-150800-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-081015T0800Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
402 PM EDT TUE OCT 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ555-570-572-575-160300-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-081016T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
402 PM EDT TUE OCT 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
919 
WHUS72 KMLB 150812
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
412 AM EDT WED OCT 15 2008

AMZ552-150915-
/O.CAN.KMLB.SC.Y.0036.000000T0000Z-081015T0800Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
412 AM EDT WED OCT 15 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT ARE URGED TO STILL EXERCISE CAUTION DUE TO EAST TO
NORTHEAST WINDS OF AROUND 15 KNOTS PRODUCING 4 TO 6 FOOT SEAS.

$$

AMZ555-150915-
/O.CAN.KMLB.SC.Y.0036.000000T0000Z-081016T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
412 AM EDT WED OCT 15 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT ARE URGED TO STILL EXERCISE CAUTION DUE TO EAST TO
NORTHEAST WINDS OF AROUND 15 KNOTS PRODUCING 4 TO 6 FOOT SEAS.

$$

AMZ570-572-575-160300-
/O.CON.KMLB.SC.Y.0036.000000T0000Z-081016T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
412 AM EDT WED OCT 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM TONIGHT...

EAST NORTHEAST WINDS NEAR 20 KNOTS WILL PRODUCE SEAS OF 6 TO 7 FEET
THROUGH TONIGHT.

$$

CRISTALDI
566 
WHUS72 KMLB 152018
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
418 PM EDT WED OCT 15 2008

AMZ572-575-160800-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-081016T0800Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
418 PM EDT WED OCT 15 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

EAST TO NORTHEAST WINDS UP TO 20 KNOTS WILL CREATE SEAS UP TO 6 TO
7 FEET OVERNIGHT.  

$$

AMZ570-160300-
/O.CON.KMLB.SC.Y.0036.000000T0000Z-081016T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
418 PM EDT WED OCT 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL CREATE SEAS UP TO 5 TO 7
FEET BEFORE MIDNIGHT TONIGHT.

$$
000
WHUS72 KMLB 160220
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1020 PM EDT WED OCT 15 2008

AMZ570-160330-
/O.CAN.KMLB.SC.Y.0036.000000T0000Z-081016T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
1020 PM EDT WED OCT 15 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION WITH NORTHEAST WINDS UP TO 15
KNOTS AND SEAS AROUND 5 TO 6 FEET OVERNIGHT.

$$

AMZ572-575-160800-
/O.CON.KMLB.SC.Y.0036.000000T0000Z-081016T0800Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1020 PM EDT WED OCT 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

EAST TO NORTHEAST WINDS UP TO 20 KNOTS WILL CREATE SEAS AROUND 6
TO 7 FEET OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 1:40 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Oct 11, 1:40 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
140 PM EDT SAT OCT 11 2008

.DISCUSSION...

...MARINE CONDITIONS ACROSS THE ATLANTIC DETERIORATING SUNDAY
AFTERNOON THROUGH TUESDAY...
...ROUGH SURF AT THE BEACHES MONDAY AND TUESDAY...

TONIGHT-SUN...RADAR DETECTING SHOWERS AND A STORM OR TWO IN THE
DEVELOPING NORTHEAST FLOW OVER THE COASTAL WATERS WHILE THE LATEST
VISIBLE SATELLITE IMAGES WAS SHOWING THE NORTHEAST SOUTHWEST
ORIENTATION OF THE CLOUD LINES. THE INVERTED TROUGH EAST OF FL/GA
WHICH IS A SURFACE REFLECTION OF THE FILLING UPPER LEVEL LOW EAST OF
GA/SC WILL BE PUSHED WEST AND ABSORBED BY THE HIGH PRESSURE THAT IS
BUILDING DOWN THE EAST COAST. THE WINDS ALONG THE COAST SHOULD START
INCREASING LATE SUNDAY WHEN WHATS LEFT OF THE INVERTED TROUGH IS
WELL WEST OF THE AREA AND HIGH PRESSURE HAS BEGUN BUILDING DOWN THE
COAST IN EARNEST. DEVELOPING ONSHORE FLOW WILL KEEP OVERNIGHT LOWS
ALONG THE COAST AT OR ABOVE THEIR CLIMO MID AND UPPER 60S AND THE
UPPER 60S AND LOWER 70S FOR THE INTERIOR LOCATIONS. AM EXPECTING
MORE SHOWERY WEATHER RATHER STORMS IN THE DEEPENING ONSHORE FLOW.

SUN NGT-MONDAY...SFC HIGH PRESSURE ACROSS VA/NC REGION WILL ALLOW
PRESSURE GRADIENT TO TIGHTEN FROM 6-7 MBS FROM JAX-MIA.
STRENGTHENING EAST NORTHEAST FLOW SUNDAY NIGHT WILL ALLOW A BAND OF
SHOWERS WITH LOCALLY HEAVY RAIN TO MOVE ONSHORE WHICH BOTH THE
GFS/NAM CENTER ON THE BREVARD COUNTY COAST. HAVE INCREASED POPS TO
50 PCT ACROSS CENTRAL COASTAL SECTIONS WITH THE GFS/NAM IN GOOD
AGREEMENT FOR A 36-48 HR FCST. SIMILAR POP REGIME FOR MONDAY WITH
BREEZY CONDS FOR WELL INTERIOR SECTIONS AND WINDY AT THE COAST AS
ATLC SHOWERS CONTINUE TO STREAM ONSHORE. WILL LIMIT HIGHS TO THE LWR
80S BEACHES TO MID 80S INTERIOR ON MONDAY. EXPECT ROUGH SURF AT THE
BEACHES AS WELL WHICH WILL BE A HAZARD TO BEACH GOERS.

MONDAY NIGHT-TUESDAY...ONSHORE GRADIENT CONTINUES TO PRODUCE BREEZY
TO WINDY CONDITIONS WITH DEEP LYR DRYING BEGINNING TO TAKE HOLD LATE
MONDAY NIGHT INTO TUE...WILL CONTINUE LOW CSTL POPS MON NIGHT AND
THEN JUST GO 10 PCT TUESDAY WITH VERY ISOLD ATLC SHOWER ACTIVITY
PUSHING TWD THE COAST. ANOTHER DAY WITH ROUGH...AND BORDERLINE HIGH
SURF AND AN ELEVATED RISK OF RIP CURRENTS. SHOULD SEE MORE SUNSHINE
TUE AS AIRMASS DRIES OUT EXCEPT THE VERY LOW LVLS.

WED-FRI...NO SIGNIFICANT CHANGES NEEDED TO EXTENDED TIME FRAME PER
THE 12Z GUID...PREV DISC...THE ACTIVE PATTERN WITH MAINLY ZONAL FLOW
OVER THE NORTHERN CONUS WILL FLATTEN DEEP LAYER RIDGING ACROSS THE
SOUTH THROUGH THIS PERIOD AND DRIER CONDITIONS WILL CONTINUE FROM
MID WEEK INTO LATE WEEK. POP CHANCES WILL REMAIN 20% OR LESS THROUGH
THIS TIMEFRAME. LOW-LEVEL FLOW TO REMAIN MAINLY EAST/NORTHEAST AND
EXPECT A CONTINUATION OF DANGEROUS CONDITIONS (SURF/RIPS) AT THE
BEACHES.

&&

.AVIATION...LOCAL MVFR IN/NEAR LINES OF MARINE STRATOCU...AND THE
SHOWERS/STORMS MAINLY OVER NORTHERN INTERIOR AND ALL ALONG THE
COAST. LIGHT WINDS AND RH/S NEARING 100 PERCENT FAVOR PATCHES OF
MVFR/IFR FOG TOWARD SUNRISE

&&

.MARINE...WEATHER BUOYS RECORDING NORTHEAST WINDS 10 TO 15 KNOTS AND
2 TO 4 FOOT SEAS. WINDS MAY DIMINISH AS THE INVERTED TROUGH MOVES
WEST THEN INCREASE TO SMALL CRAFT EXERCISE CAUTION THRESHOLDS LATE
SUNDAY MORNING AND TO SMALL CRAFT ADVISORY SPEEDS/WAVE HEIGHTS
SUNDAY AFTERNOON. MARINE CONDITIONS WILL DETERIORATE RAPIDLY SUNDAY
NIGHT WITH TREACHEROUS WINDS (TO 25 KNOTS) /SEAS (TO 10 FT) ACROSS
THE ATLC WATERS MONDAY INTO TUESDAY. SHOULD SEE SOME IMPROVEMENT BY
MID TO LATE WEEK AS GRADIENT BEGINS TO RELAX BY THU AND FRI...BUT
MODERATE ENE SWELLS WILL CONTINUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  85  74  83 /  30  50  40  40
MCO  71  87  73  86 /  20  40  30  40
MLB  74  86  79  84 /  30  40  50  50
VRB  75  87  79  84 /  30  40  50  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM SUNDAY TO 11 PM EDT TUESDAY
     FOR ATLC WATERS FROM FLAGLER BEACH JUPITER INLET TO 60 NM.

&&

SHORT TERM/AVIATION...WIMMER
LONG TERM....VOLKMER
Hazardous weather outlook, Oct 11, 9:48 AM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
948 AM EDT SAT OCT 11 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-112000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
948 AM EDT SAT OCT 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
SUFFICIENT MOISTURE IN THE LOW LEVELS WILL PRODUCE SCATTERED LIGHTNING
STORMS. STORM MOVEMENT WILL BE TO THE EAST AT LESS THAN 10 MPH.

...FLOOD IMPACT...
PERSISTENT RAIN BANDS MOVING OFF THE ATLANTIC MAY PRODUCE LOCALLY
HEAVY RAINFALL...ACCUMULATING OVER ONE INCH...ACROSS PORTIONS OF
VOLUSIA OR BREVARD COUNTY. THIS COULD RESULT IN TEMPORARY FLOODING
OF LOW LYING AND POOR DRAINAGE AREAS. ELSEWHERE...SLOW MOVING
STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN.

...RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT OF RIP
CURRENTS AT AREA BEACHES TODAY. ALWAYS SWIM WITHIN SIGHT OF A
LIFEGUARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
STRONG ONSHORE FLOW SUNDAY THROUGH MONDAY WILL POSE A THREAT FOR
HEAVY RAIN AND LOCALIZED FLOODING ESPECIALLY NEAR THE COAST.
INCREASING WINDS AND SEAS WILL DETERIORATE BOATING CONDITIONS AND
PRODUCE ROUGH SURF...AN INCREASED RISK FOR RIP CURRENTS AND BEACH
EROSION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

UPDATE: WIMMER

In the hours before

Special weather statement, Oct 11, 11:10 AM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1110 AM EDT SAT OCT 11 2008

FLZ059-111530-
ST. LUCIE-
1110 AM EDT SAT OCT 11 2008

...FUNNEL CLOUDS POSSIBLE OVER EASTERN ST. LUCIE COUNTY...

AT 1049 AM EDT...THE FORT PIERCE AIRPORT TOWER REPORTED A FUNNEL
CLOUD TO THE SOUTHEAST OF FORT PIERCE...SOUTH OF FORT PIERCE INLET
NEAR THE COAST. NATIONAL SERVICE DOPPLER RADAR INDICATED SHOWERS
DEVELOPING IN THIS AREA. BY 1100 AM...THE FUNNEL CLOUD WAS BEEN
REPORTED AS DISSIPATED.

SHOWERS WILL CONTINUE TO DEVELOP NEAR THE SAINT LUCIE COUNTY COAST
THROUGH NOON WITH THE POSSIBILITY OF ADDITIONAL FUNNEL CLOUDS OR
WATERSPOUTS ACROSS THE NEAR SHORE ATLANTIC WATERS. IF YOU SIGHT A
FUNNEL CLOUD OR WATERSPOUT RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE IN MELBOURNE.

MRV

Nearby

Small Craft Advisories in Florida, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.